# SDR SWAA2022040563695

- Difficulty date: October 12, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER BROKEN AT STA 663 RBL 6 TO RBL 30 WL 153 / REMOVED AND REPLACED WITH NEW STIFFNER AT STA 663 RBL 6 TO RBL 30 WL 153 PO# 746581 IAW SRM 51-40-05 AND DWG 111A1001. STIFFENER IS BEING TRANSFERRED TO TASK CARD NUMBER N226420; OF ALL WORK AND DOCUMENTATION PERFORMED.
